×

zbMATH — the first resource for mathematics

Homeomorphisms between Banach spaces. (English) Zbl 0291.54009

MSC:
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
47H99 Nonlinear operators and their properties
54C99 Maps and general types of topological spaces defined by maps
57M10 Covering spaces and low-dimensional topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach and S. Mazur, Über mehrdeutige stetige abbildungen, Studia Math. 5 (1934), 174-178. · JFM 60.1227.03
[2] Melvyn Berger and Marion Berger, Perspectives in nonlinearity. An introduction to nonlinear analysis., W. A. Benjamin, Inc., New York-Amsterdam, 1968. · Zbl 0185.22102
[3] Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. · Zbl 0041.05205
[4] Felix E. Browder, Covering spaces, fibre spaces, and local homeomorphisms, Duke Math. J. 21 (1954), 329 – 336. · Zbl 0056.16602
[5] R. Cacciopoli, Sugli eleminti uniti delle transformazioni funzionali, Rend. Sem. Mat. Univ. Padova 3 (1932), 1-15.
[6] H. Cartan, Sur les transformations localement topologiques, Acta Litt. Sci. Szeged 6 (1933), 85-104. · JFM 59.0563.01
[7] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. · Zbl 0084.10402
[8] b) Linear operators. II: Spectral theory. Self-adjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181.
[9] N. V. Efimov, Differential homeomorphism tests of certain mappings with an application in surface theory, Mat. Sb. (N.S.) 76 (118) (1968), 499 – 512 (Russian). · Zbl 0164.21503
[10] W. B. Gordon, On the diffeomorphisms of Euclidean space, Amer. Math. Monthly 79 (1972), 755 – 759. · Zbl 0263.57015 · doi:10.2307/2316266 · doi.org
[11] Hadamard, Sur les transformations ponctuelles, Bull. Soc. Math. France 34 (1906), 71 – 84 (French). · JFM 37.0672.02
[12] Philip Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. · Zbl 0123.21502
[13] Fritz John, On quasi-isometric mappings. I, Comm. Pure Appl. Math. 21 (1968), 77 – 110. · Zbl 0157.45803 · doi:10.1002/cpa.3160210107 · doi.org
[14] M. A. Lavrent’ev, Sur une critère differentiel des transformations homéomorphes des domaines à trois dimensions, Dokl. Akad. Nauk SSSR 22 (1938), 241-242. · JFM 64.0708.01
[15] P. Lévy, Sur les fonctions de lignes implicites, Bull. Soc. Math. France 48 (1920), 13 – 27 (French). · JFM 47.0381.01
[16] R. Plastock, A note on surjectivity of nonlinear maps (manuscript). · Zbl 0392.47035
[17] V. A. Zorič, M. A. Lavrent\(^{\prime}\)ev’s theorem on quasiconformal space maps, Mat. Sb. (N.S.) 74 (116) (1967), 417 – 433 (Russian).
[18] Robert Hermann, Differential geometry and the calculus of variations, Mathematics in Science and Engineering, Vol. 49, Academic Press, New York-London, 1968. · Zbl 0219.49023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.